JournalspmVol. 65 / No. 4DOI 10.4171/pm/1822

On the solution set of some classes of nonconvex nonclosed differential inclusions

  • Aurelian Cernea

    University of Bucharest, Romania
On the solution set of some classes of nonconvex nonclosed differential inclusions cover

You need to subscribe to download the article.

Abstract

We consider a nonconvex and nonclosed semilinear differential inclusion and prove the arcwise connectedness of the set of its mild solutions. A similar result is provided for a class of nonconvex, nonclosed second order differential inclusions.